Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 267, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Aug 1, 2012, 5:00 PM EDT for 5 counties in Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2012, 5:00 PM EDT (21:00 UTC)
- Expired
- Aug 1, 2012, 5:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Anderson County, TN, Knox County, TN, Loudon County, TN, Morgan County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 89 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 3:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
265 WUUS54 KMRX 012100 SVRMRX TNC001-093-105-129-145-012130- /O.NEW.KMRX.SV.W.0267.120801T2100Z-120801T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 500 PM EDT WED AUG 1 2012 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ANDERSON COUNTY IN EAST TENNESSEE... EXTREME WESTERN KNOX COUNTY IN EAST TENNESSEE... LOUDON COUNTY IN EAST TENNESSEE... MORGAN COUNTY IN EAST TENNESSEE... ROANE COUNTY IN EAST TENNESSEE... * UNTIL 530 PM EDT * AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OLIVER SPRINGS...OR 7 MILES WEST OF OAK RIDGE...AND MOVING SOUTH AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE... OAK RIDGE AND BRADBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY EVENING FOR CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA. && LAT...LON 3583 8418 3578 8445 3605 8455 3610 8434 TIME...MOT...LOC 2100Z 342DEG 15KT 3598 8441 $$
2 follow-up statements
525
WWUS54 KMRX 012114
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
514 PM EDT WED AUG 1 2012
TNC129-012123-
/O.CAN.KMRX.SV.W.0267.000000T0000Z-120801T2130Z/
MORGAN TN-
514 PM EDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.
LAT...LON 3597 8452 3599 8449 3599 8444 3605 8435
3609 8437 3610 8434 3583 8418 3578 8445
TIME...MOT...LOC 2113Z 350DEG 15KT 3589 8436
$$
TNC001-093-105-145-012130-
/O.CON.KMRX.SV.W.0267.000000T0000Z-120801T2130Z/
ROANE TN-LOUDON TN-ANDERSON TN-KNOX TN-
514 PM EDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EXTREME WESTERN KNOX...ANDERSON...LOUDON AND ROANE COUNTIES...
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BRADBURY...OR NEAR OAK RIDGE...MOVING SOUTH AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE...
BRADBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.
&&
LAT...LON 3597 8452 3599 8449 3599 8444 3605 8435
3609 8437 3610 8434 3583 8418 3578 8445
TIME...MOT...LOC 2113Z 350DEG 15KT 3589 8436
$$
17499
WWUS54 KMRX 012130
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
530 PM EDT WED AUG 1 2012
TNC001-093-105-145-012137-
/O.EXP.KMRX.SV.W.0267.000000T0000Z-120801T2130Z/
ROANE TN-LOUDON TN-ANDERSON TN-KNOX TN-
530 PM EDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WESTERN KNOX...
ANDERSON...LOUDON AND ROANE COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR EAST TENNESSEE AND SOUTHWEST VIRGINIA.
LAT...LON 3597 8452 3599 8449 3599 8444 3605 8435
3609 8437 3610 8434 3583 8418 3578 8445
TIME...MOT...LOC 2127Z 350DEG 15KT 3583 8435
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:10 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 1, 3:10 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 310 PM EDT WED AUG 1 2012 .SHORT TERM (TONIGHT AND THURSDAY)...AIRMASS REMAINS MOIST AND HAS DESTABILIZED...ESPECIALLY ACROSS MIDDLE AND SE TN THIS AFTERNOON. DIURNALLY DRIVEN CONVECTION UNDERWAY AND WILL CONTINUE INTO THE EVENING HOURS. WEAK MID LEVEL SHORT WAVE WILL AID IN DEVELOPMENT OF STORMS AS IT MOVE SE THROUGH THE AREA THIS EVENING. SMALL HAIL AND STRONG GUSTY WINDS WILL BE THE MAIN THREAT. PATCHY OVERNIGHT VALLEY FOG EXPECTED. AIRMASS DRIES OUT SOME TONIGHT AND THURSDAY IN WAKE OF SHORT WAVE. CONVECTION WILL BE ISOLATED AND MAINLY ACROSS THE SMOKIES THURSDAY. LOW LEVEL THICKNESS VALUES RISE SOME ON THU...ESPECIALLY ACROSS SE TN. NAM MOS APPEARS TOO AGGRESSIVE WITH 100F AT CHA AND WENT WITH A BLEND BETWEEN GFS AND NAM WHICH IS CLOSE TO 01/00Z ECMWF. .LONG TERM (TOMORROW NIGHT THROUGH WEDNESDAY NIGHT)...AN UPPER-RIDGE SITUATED ACROSS THE SOUTHERN PLAINS WILL GRADUALLY FLATTEN LATE THIS WEEK AND NUDGE EASTWARD...PROMOTING SOME WARMER TEMPERATURES FOR FRIDAY AS THE MERCURY SHOULD CLIMB INTO THE LOWER 90S IN MANY AREAS. HOWEVER...GIVEN THE MOIST BOUNDARY LAYER AND A WEAK SHORTWAVE PASSING THROUGH THE OHIO VALLEY...SOME FAIRLY REASONABLE CHANCES FOR SCATTERED STORMS WILL EXIST DURING THE AFTERNOON AND EVENING. SOME ADDITIONAL DECENT THUNDER CHANCES WILL EXIST THIS WEEKEND INTO EARLY NEXT WEEK AS THE AFOREMENTIONED RIDGE MOVES BACK TO THE WEST...AND A STRONG UPPER LEVEL STORM SYSTEM ACROSS THE GREAT LAKES PUSHES A FRONT TOWARD THE AREA SATURDAY EVENING INTO SUNDAY. THIS WILL RESULT IN THE BEST CHANCES FOR STORMS IN THE PERIOD SUNDAY INTO MONDAY AS THIS LOW PRESSURE SYSTEM MOVES ACROSS THE EASTERN CONUS. HEADING INTO THE MIDDLE OF NEXT WEEK...DRIER CONDITIONS ARE EXPECTED AS ZONAL FLOW RETURNS AND THE RIDGE BUILDS BACK INTO THE REGION. SOME LOW-END MENTIONABLE POPS WERE STILL REQUIRED GIVEN THE POTENTIAL FOR DIURNAL CONVECTION IN THE MOIST BOUNDARY LAYER. HIGHS LOOK TO INCREASE FROM THE UPPER 80S EARLY IN THE WEEK TO THE LOW TO PERHAPS MID 90S IN SOME SPOTS BY THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 72 97 74 91 73 / 40 10 20 50 40 KNOXVILLE MCGHEE TYSON AIRPORT, TN 69 94 71 93 73 / 20 10 10 50 40 OAK RIDGE, TN 69 95 70 92 72 / 20 10 10 50 40 TRI CITIES AIRPORT, TN 64 91 63 90 68 / 20 10 10 30 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SON/AMP
Hazardous weather outlook, Aug 1, 4:20 AM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 420 AM EDT WED AUG 1 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 420 AM EDT WED AUG 1 2012 /320 AM CDT WED AUG 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Aug 1, 4:16 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG N OAK RIDGE 35.96N 84.30W
08/01/2012 ANDERSON TN PUBLIC
LARGE TREE DOWN.
&&Special weather statement, Aug 1, 4:25 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 425 PM EDT WED AUG 1 2012 TNZ012-013-035-036-067-012115- ANDERSON TN-CAMPBELL TN-MORGAN TN-ROANE TN-SCOTT TN- 425 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...EXTREME SOUTHERN CAMPBELL...ANDERSON...SOUTHERN SCOTT AND ROANE COUNTIES UNTIL 515 PM EDT... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF WARTBURG...MOVING SOUTHEAST AT 15 TO 20 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OLIVER SPRINGS... ROSEDALE...PETROS AND DEARMOND. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Aug 1, 4:40 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
440 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG FARRAGUT 35.87N 84.18W
08/01/2012 KNOX TN 911 CALL CENTER
FEW TREES DOWN.
&&Special weather statement, Aug 1, 4:40 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 440 PM EDT WED AUG 1 2012 TNZ100-012115- BRADLEY TN- 440 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY COUNTY UNTIL 515 PM EDT... AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF CLEVELAND...MOVING EAST AT 15 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FLINT SPRINGS AND GAP SPRINGS. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. AMP.23
Special weather statement, Aug 1, 4:54 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 454 PM EDT WED AUG 1 2012 TNZ037-038-069-070-073-012145- GRAINGER TN-JEFFERSON TN-KNOX TN-NORTH SEVIER TN-UNION TN- 454 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SEVIER...KNOX...JEFFERSON... GRAINGER AND UNION COUNTIES UNTIL 545 PM EDT... AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAYNARDVILLE...MOVING SOUTHEAST AT 15 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JEFFERSON CITY...NEW MARKET...LUTTRELL...BLAINE...MASCOT AND STRAWBERRY PLAINS. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 1, 4:58 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 458 PM EDT WED AUG 1 2012 TNZ085-086-012145- MCMINN TN-NORTHWEST MONROE TN- 458 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MONROE AND MCMINN COUNTIES UNTIL 545 PM EDT... AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SWEETWATER...MOVING SOUTHEAST AT 15 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MADISONVILLE... ETOWAH...NIOTA...ENGLEWOOD...MOUNT VERNON AND TELLICO PLAINS. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN! AMP.23
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:12 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 48 min |
| Jul 31, 8:19 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Jefferson, Knox, Sevier and 1 more | 26 min |
| Jul 31, 8:46 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Knox, Sevier | 29 min |
| Jul 31, 9:13 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 47 min |
| Jul 31, 10:15 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 60 min |
| Jul 31, 11:14 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 61 min |
| Aug 1, 3:25 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 35 min |
| Aug 1, 3:31 PM EDT | Severe Thunderstorm Warning | MRX | Roane | 29 min |
| Aug 1, 4:01 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Monroe, Roane | 29 min |
| Aug 1, 4:07 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon | 23 min |
| Aug 1, 4:20 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 25 min |
| Aug 1, 4:27 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Monroe, Roane | 33 min |
| Aug 1, 4:29 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 31 min |
| Aug 1, 5:04 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Sevier, Union | 41 min |
| Aug 1, 5:56 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson | 34 min |
| Aug 1, 6:08 PM EDT | Areal Flood Advisory | MRX | Knox | 112 min |
| Aug 1, 6:16 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Union | 29 min |
| Aug 1, 6:18 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 27 min |
| Aug 1, 6:37 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Hamblen, Jefferson | 23 min |
| Aug 1, 6:44 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 31 min |
| Aug 1, 6:49 PM EDT | Areal Flood Advisory | MRX | Polk | 116 min |
| Aug 1, 6:54 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Hawkins | 36 min |
| Aug 1, 7:50 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 25 min |
| Aug 1, 7:52 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 23 min |
| Aug 1, 7:54 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Polk | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.